MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION INTERLINK MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET
Catalog Number 2C6921
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of interlink system 3-port manifolds disconnected.The event was further reported as during a procedure the "tubing was connected to extension set and disconnected despite tightening both ends upon connecting to the patient".The disconnection was observed "on the connection between the manifold and the patient's side".The tubing fell to the floor.The patient was receiving an infusion of unspecified fluids and medications due to patient receiving spinal/epidural.The tubing was changed, and the procedure was completed without further incidents.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was manufactured from february 15, 2017 - march 01, 2017.H10: the actual sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A functional testing was performed by locking and unlocking the luer lock with no issues noted.The reported problem was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK MULTI-PORT MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9387078
Report Number1416980-2019-06617
Device Sequence Number2207743
Product Code FMG
UDI-Device Identifier00085412035451
UDI-Public(01)00085412035451
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K932512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6921
Device Lot NumberGR337329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUIDS; UNSPECIFIED MEDICATION